# SDR AALA201605269002

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 18,272 hours, 15,277 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP18730115
- Part serial: 11293H5040
- Condition: Noisy
- Location: Cockpit
- Part time: 9,079 hours, 7,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  UNUSUALLY LOUD NOISE FROM CAPTAIN'S NR 1 WINDOW ON INITIAL CLIMB OUT.  R & R WINDOW IAW TASK 56-11-00.
